# SDR CALA2021092001607

- Difficulty date: September 19, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 73,978 hours, 15,323 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAT AND SAT INDICATING 20 C HIGH REPLACED TAT PROBE PER MM 34-12-02.  TEST OK.  ACCOMPLISHED TEST 4 REF MM 71-00-00.  ALL INDICATIONS NORMAL.
